Bounds on the derivatives of polynomials
Doklady Akademii Nauk, Tome 243 (1978) no. 5, pp. 1116-1118
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1978_243_5_a5,
author = {S. V. Konyagin},
title = {Bounds on the derivatives of polynomials},
journal = {Doklady Akademii Nauk},
pages = {1116--1118},
year = {1978},
volume = {243},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1978_243_5_a5/}
}
S. V. Konyagin. Bounds on the derivatives of polynomials. Doklady Akademii Nauk, Tome 243 (1978) no. 5, pp. 1116-1118. http://geodesic.mathdoc.fr/item/DAN_1978_243_5_a5/